# SDR UPS96221489

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION L/W LOWER SPAR CHORD IS CORRODED 28 TO 30 OF I/B END AT OUTER RADIUS.  REPAIRED SPAR CHORD (LOWER) IAW TRAMCO EWO 96-2549 (UPS EO FILE NR 727-57-1745).
